# SDR SWAA2013042315059

- Difficulty date: March 28, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 22,579 hours, 10,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT LENS MISSING.  REPLACED MISSING LENS ASSY PER MM.
